# SDR UIEA2022100301071

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Bracket
- Part number: 417A210641
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO LH SIDEWALL LINER SUPPORT BRACKET HAS CORROSION ,STA 500B, BETWEEN S23L & 24L  (FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. REMOVED DAMAGED BRACKET STA 5400B STR23L TO 24L INSTALLED NEW BRACKET STA 500B STR 23L TO 24L PER SRM 51-40-02-0G-0 AND DWG 417A2150)
